Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Spotting, abdominal cramps after menstrual period. Had sex. History of tubal ligation during abortion

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Spotting, and cramping in ovary area(feeling like menstrual pains) a week after menstrual period? Also had sex the first day of my period and a tubal ligation almost 4 years ago during abortion
Posted Mon, 10 Sep 2012 in Vaginal and Uterus Health
Answered by Dr. Pragnesh Vachharajani 15 minutes later

Thanks for posting your query.

There are couple of possibilities in your case.

1. Hormonal imbalance
2. Infection in pelvic region
3. Some medications taken during last cycle.
4. Some form of unusual stress

At times due to above mentioned common set of problems this can happen.

Please do following,

1. Wait for day to two.
2. Take light diet and plenty of fluids.
3. You can take anti spasmodic drugs as per need for pain and discomfort.
4. Avoid sex for time being.

As you also know there are no chances of pregnancy.

You need to see a doctor if,

1. Pain increases and you are not comfortable with it.
2. The amount of spotting increases
3. Fever, nausea etc.

I hope this helps.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor